# SDR AALA201706099028

- Difficulty date: June 8, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,947 hours, 23,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOTING OF THE FLAP ISOLATION VALVE EICAS MESSAGE, THE LEFT INBOARD FLAP TRACK FORWARD SUPPORT FITTING HAS FOUND TO HAVE LOOSE OR BROKEN HARDWARE.  REMOVED AND REPLACED THE LEFT INBOARD TRAILING EDGE FLAP TRACK SUPPORT BRACKET IAW AMM 27-51-03.  OPERATIONAL CHECK GOOD.   AIRCRAFT WAS GROUNDED.
